# SDR CALA0000996

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503121
- Condition: Will Not Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT TAILCONE SLIDE FAILED EMERGENCY SLIDE LIGHTS FUNCTIONAL TEST. THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-62-00.
